Jump to content





Face Burning!

Posted by stacy8363, 23 May 2013 · 362 views

regimen face burning moisturizer
I am on day 5 of the regimen and I am experiencing burning. I only apply bp at night and only whats recommended.  Today at night when I applied the moisturizer my face started BURNING and it still burns! is this normal?




yes! expect quite a bit of redness and flakiness and even some 'peeling' to ensue in the coming weeks. it's a frustrating phase but worth it. be sure and read all over Dan's site about how The Regimen works exactly---this page is especially helpful and open the "what to expect" section.

http://www.acne.org/regimen.html

 

the redness and peeling and burning are, i believe, what cause most people to quit. but once your skin gets used to using enough BP to kill acne bacteria completely, you will be clear or mostly clear, most of the time. 

I'm currently on month 4 of The Regimen and because I stuck with it, i can happily say that my acne is finally clearing!!! i'm due to update in a week or so and am so very please i stuck things out....

this girl's pinned forum post was so great for me: 

http://www.acne.org/...irst-two-posts/

 

this post was also helpful: 

http://www.acne.org/...n-work-for-you/

 

good luck!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors